# SDR C2XA98IA073

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17448
- Make and model: Aerosp ATR42-500
- Aircraft serial: 506
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: D228830001
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IAH - FLT 3876 - DURING FLIGHT IN BPT, THE CREW REPORTED THE LEFT MAIN LANDING GEAR SYSTEM NR 2 UNLOCK LIGHT ILLUMINATED IN-FLIGHT.  THE AIRCRAFT WAS RELEASED TO SERVICE UNDER MEL.  MAINTENANCE AT IAH SUBSEQUENTLY REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR SYSTEM 2 PROXIMITY SWITCH AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
